Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents



  history
ID: 700920.0, MPI für Mathematik / Publikationen des MPI für Mathematik
A converse theorem for double Dirichlet series and Shintani zeta functions
Authors:Diamantis, Nikolaos; Goldfeld, Dorian
Language:English
Research Context:research article
Date of Publication (YYYY-MM-DD):2014
Title of Journal:Journal of the Mathematical Society of Japan
Journal Abbrev.:J. Math. Soc. Japan
Volume:66
Issue / Number:2
Start Page:449
End Page:477
Review Status:Peer-review
Audience:Experts Only
External Publication Status:published
Document Type:Article
Communicated by:N. N.
Affiliations:MPI für Mathematik
Identifiers:URL:http://projecteuclid.org/euclid.jmsj/1398258180
DOI:10.2969/jmsj/06620449
Full Text:
You have privileges to view the following file(s):
Diamantis_Converse_oa_2014.pdf  [204,00 Kb]   
 
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.